# SDR ASOA20190624034

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 37,614 hours, 29,776 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 5113WW
- Condition: Inoperative
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4295 THE CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE BACK OF AIRCRAFT. MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED A BURNT LIGHT BULB AT ROW 19, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
